| Lot Number |
0031977503 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.A 2.25 x 16mm synergy xd stent balloon was selected for treatment.During preparation of the device the stent dislodged and was not properly mounted on the balloon.The device was not introduced into the patient.The procedure was completed with another of the same device and there were no patient complications reported.